Please use this identifier to cite or link to this item:
Title: Law of the Minimum Paradoxes
Authors: Gorban, AN
Tyukina, TA
Pokidysheva, LI
Smirnova, EV
First Published: Sep-2011
Citation: BULLETIN OF MATHEMATICAL BIOLOGY, 2011, 73 (9), pp. 2013-2044
DOI Link: 10.1007/s11538-010-9597-1
ISSN: 0092-8240
eISSN: 1522-9602
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.